# SDR SWAA2012022001568

- Difficulty date: February 10, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 66,100 hours, 62,416 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535042
- Condition: Cracked
- Location: Bs 767l S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 767L, STR 16L.  REMOVED & REPLACED STRINGER CLIP IAW SRM.
